# SDR DALA2021042902456

- Difficulty date: April 28, 2021
- Submitted: April 29, 2021
- Operation: Air carrier
- Aircraft: N365NW
- Make and model: Airbus A320-212
- Aircraft serial: 964
- Aircraft time: 65,696 hours, 30,367 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Seat 14d
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3265 SEAT 14D EMERGENCY ROW EXIT PATH LIGHT BROKEN. CORRECTIVE ACTION: REATTACHED SEAT 14D EMERGENCY ROW EXIT LIGHT PER A320 AMM 33-52. OPS CHECK GOOD. (7652915)
